MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-6530
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection of the returned device found deformation consistent with the reported event.Review of production records found no issues related to production or inspection.Based on the evaluation and information available, the exact root cause of this event could not be established.
 
Event or Problem Description
Post-operatively, the surgeon identified a separated screw in the pedicle screw construct via radiograph.A surgical procedure was performed to replace the yoke while leaving the screw and remaining construct in place.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key10931926
Report Number3004638600-2020-00006
Device Sequence Number2649550
Product Code NKB
UDI-Device Identifier10840642132984
UDI-Public10840642132984
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-6530
Device Catalogue Number11-6530
Device Lot Number661V072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;